# SDR DALA2017101907673

- Difficulty date: October 18, 2017
- Submitted: October 20, 2017
- Operation: Air carrier
- Aircraft: N668DN
- Make and model: Boeing 757232
- Aircraft serial: 25141
- Aircraft time: 82,149 hours, 38,007 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: Bs 1540-1560
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR SUPPORT LEFT SIDE BS 1540 TO 1560, STR 27L,  BAFFLE PLATE UPPER ATTACH ANGLE CRACKED IN RADIUS AT FORWARD END.  REMOVED & REPLACED THE BAFFLE PLATE UPPER ATTACH ANGLE IAW SRM 51-40-02, PG 2, PAR 4, &  DWG 146N5434.
